Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Numbness, tingling in arms and legs with sharp pain between elbow and wrist, neck pain, swelling in legs, on vitamin and nerve related tablets. Cause?

Hello doctor I had a numbness and tingling pain in both my legs and arms. After taking some vitamin tablets ( vitamin b and nerve related tablets given by the doctor) the severity of the pain become less. Now I had a numbness and a pain like electric shock in my hand specially between elbow and wrist and a numbness feeling in my right leg and also sometimes pain in neck. Also I feel a slight swelling in my right leg ankle with no pain. What is the problem? Is it a serious condition?
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  216
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Neurologist 's  Response
Could b spondylosis.if urine control good not to worry.take vit b 12 tab like cap rejunuron once daily.take cap gabantin 100 mg daily night for 10 days.learn ando isometric neck exercises.thyroid profile to b checked.u may require nerve conduction study of limbs
Answered: Tue, 24 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor